


default search action
"On Approximating Contours of the Piecewise Trilinear Interpolant Using ..."
Bernd Hamann, Issac J. Trotts, Gerald E. Farin (1997)
- Bernd Hamann, Issac J. Trotts, Gerald E. Farin:
On Approximating Contours of the Piecewise Trilinear Interpolant Using Triangular Rational-Quadratic Bézier Patches. IEEE Trans. Vis. Comput. Graph. 3(3): 215-227 (1997)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.